Predator-prey dynamics with Allee effect on predator species subject to intra-specific competition and nonlinear prey refuge

Volume 25, Issue 2, pp 150--165 http://dx.doi.org/10.22436/jmcs.025.02.04
Publication Date: May 26, 2021 Submission Date: December 05, 2020 Revision Date: February 22, 2021 Accteptance Date: April 20, 2021

Authors

Hafizul Molla - Department of Mathematics , Manbhum Mahavidyalaya, Purulia - 723 131, West Bengal, India. Sahabuddin Sarwardi - Department of Mathematics \(\&\) Statistics, Aliah University, IIA/27, New Town, Kolkata- 700 160, West Bengal, India. Mohammad Sajid - Department of Mechanical Engineering, College of Engineering, Qassim University, Buraidah-51452, Al-Qassim, P.O. Box: 6677, Kingdom of Saudi Arabia.


Abstract

A modified version of our previously analyzed prey-predator refuge model is presented in this article by introducing Allee effect on the predator species and mutual interference among the predators. Possible number of coexistence equilibrium points are investigated with the help of prey and predator nullcline. The local stability and Hopf-bifurcation conditions are established around the coexistence equilibria. We have also discussed the nature of Hopf-bifurcation around the unique coexistence equilibrium point of the system as well. Finally, a comprehensive numerical simulation is carried out to justify our obtained analytical findings.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

Hafizul Molla, Sahabuddin Sarwardi, Mohammad Sajid, Predator-prey dynamics with Allee effect on predator species subject to intra-specific competition and nonlinear prey refuge, Journal of Mathematics and Computer Science, 25 (2022), no. 2, 150--165

AMA Style

Molla Hafizul, Sarwardi Sahabuddin, Sajid Mohammad, Predator-prey dynamics with Allee effect on predator species subject to intra-specific competition and nonlinear prey refuge. J Math Comput SCI-JM. (2022); 25(2):150--165

Chicago/Turabian Style

Molla, Hafizul, Sarwardi, Sahabuddin, Sajid, Mohammad. "Predator-prey dynamics with Allee effect on predator species subject to intra-specific competition and nonlinear prey refuge." Journal of Mathematics and Computer Science, 25, no. 2 (2022): 150--165


Keywords


MSC